# SDR DALA2023122910717

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 77,005 hours, 10,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 4R DOOR REQUIRES NUMEROUS CYCLES IN ORDER TO DISARM SLIDE. CORRECTIVE ACTION: CYCLED DOOR - ALL CHECKS NORMAL. (5547526)
